Jump to content

Recommended Posts

They say drinking a ton of water helps, but not for me.

You can try restricting salt intake (unles you are on lithium, then don't).

I have had edema since my depakote trial in april. I was allowed 1 week of diuretics which helped alot and then had to quit because of interaction with lithium.

If it doesn't interact with your meds, you've tried drinking more water and it's extreme enough, you could ask for a mild diuretic or even try a herbal one (but still check with your doctor!).

Link to comment
Share on other sites

see the problem is diuretics dont help because the water is being sorted inside the cells, thanks to my meds. and the more water i drink the bigger the belly!

It sucks cause somedays it looks so huge and i have hardly eaten a thing!

plus one of my meds is sodium valproate which isnt helping!

Link to comment
Share on other sites

are you on ap's? they made me blow up like a balloon. i actually have no answer because i had to stop them for my stomach to go down. OR you may have a new food allergy that you're unaware of. wheat immediately makes my best friends stomach pooch out. talk with the doc about it and get an allergy stick test maybe.

lilie

Link to comment
Share on other sites

dee's suggestion is much safer and better than mine. i just walked up to my neighborhood pharmacy and bought some diretics and took them. bloating gone.

i'd advise going with dee's method though. it seems a bit safer, especially with all the garbage we take.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...